# SDR FDEA201109053703

- Difficulty date: September 5, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N740FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 559
- Aircraft time: 40,928 hours, 16,080 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A5397814920000
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN GOUGED BETWEEN FR 63-64 LT.  BLENDED, ASSESSED AND FOUND TO BE OUT OF LIMITS.  REPAIR CARRIED OUT IAW SRM 53-10-12. FIG 225. MAJOR REPAIR, SECT 17.  AREA REPROTECTED AND CLOSED UP.
